Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The zeta function of toral endomorphisms
HTML articles powered by AMS MathViewer

by James W. England PDF
Proc. Amer. Math. Soc. 34 (1972), 321-322 Request permission

Abstract:

In this note we give a completely elementary way to compute the number of fixed points of a certain class of toral endomorphisms. This, in turn, gives the zeta function of these endomorphisms.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15, 54H99
  • Retrieve articles in all journals with MSC: 15A15, 54H99
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 321-322
  • MSC: Primary 15A15; Secondary 54H99
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0294361-7
  • MathSciNet review: 0294361